Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 132, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2025, 5:21 PM CDT for Baldwin County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2025, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 23, 2025, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:57 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 23, 3:57 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Mobile AL 357 PM CDT Mon Jun 23 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 352 PM CDT Mon Jun 23 2025 Tonight through Tuesday night... The diurnal pattern continues through the near term. A few showers and thunderstorms will linger through mid-evening, and then dissipate due to loss of daytime surface heating. Tuesday will be similar to today as we expect a 20-30% percent chance of afternoon showers and thunderstorms. Then once again, a few showers and storms will then linger through mid-evening before dissipating. We can't rule out a few strong storms on Tuesday with gusty winds and frequent lightning given ample instability and minimal shear. Low risk of rip currents remains in place through the period. Temperatures will average 3 to 7 degrees above normal. Low temps interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. Highs on Tuesday will range from 93 to 98 degrees inland, and from 89 to 92 degrees along the beaches and barrier islands. With surface dewpoints ranging from 70 to 75 degrees, maximum apparent temperatures (heat indices) could be as high as 107 degrees. /22 Wednesday through Monday... Moving into the middle of the week, the global spectral weather models indicate an elongated upper ridge will be in place from the New England States to across north TX. Meanwhile, a mid/upper level low pressure system centered north of the Bahamas Wednesday looks to ease slowly westward to across the southeast by the close of the work week. This feature looks to open up into a weakness/upper trof that remains fixed in place generally over the southeast U.S. down across the FL Peninsula for the remainder of the outlook. Prior to any developing afternoon convection, Wednesday still appears to be the hottest day of the week in terms of ambient temperatures and apparent (what it feels like) temperatures. High temperatures will be 6 to perhaps a few areas 10 degrees above normal, ranging from 95 to 100 degrees inland, and from 90 to 94 degrees along the beaches and barrier islands. With surface dewpoints ranging from 71 to 76 degrees, maximum apparent temperatures (heat indices) could be as high as 110 degrees. Therefore, a Heat Advisory remains possible for Wednesday. At this time, we are expecting convective initiation to occur across southern and central Alabama, and move south-southwest in an alley of northeasterly flow aloft between the upper ridge to the north and the western flank of the upper low to our east. The pre-storm environment Wednesday will be sufficient for scattered strong to marginally severe storms appearing more focused along and north of I-10 to south of US Highway 84 with MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail will be a threat with mid-level (H70-H50) lapse rates range 6.5 to 6.8 C/km. Damaging surface winds from localized microbursts are also a threat as DCAPE values could be as high as ~1200 J/kg. These threats will continue into the evening as storms push toward the coast. The diurnal pattern continues through the remainder of the week and over the weekend, with solutions favoring an increase in rain chances each day as the upper low moves over the southeast states. A higher end chance PoP of showers and thunderstorms should occur Thursday afternoon, followed by likely chances of showers and storms each day Friday through Monday. Pulse thunderstorms are possible each afternoon into early evening. We can't rule out a few strong storms with gusty winds and frequent lightning. Low temperatures interior areas throughout the extended term will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. A LOW risk of rip currents remains in place through Thursday. /10 && .AVIATION... (18Z TAFS) Issued at 1240 PM CDT Mon Jun 23 2025 VFR conditions will prevail through 24/18z along with light and variable winds. Scattered storms will develop this afternoon and linger into the early evening hours, bringing temporary reductions in visibilities to IFR and gusty winds to 30 knots. Storms will subside around mid evening. /22 && .MARINE... Issued at 352 PM CDT Mon Jun 23 2025 No significant impacts to small craft are expected through the remainder of the week. Light easterly to onshore flow will continue through Tuesday evening. Winds will then become a light offshore flow late each night and morning through midweek, switching to a light onshore flow in the afternoon and evening. A light southerly to southwesterly flow will follow Thursday afternoon through the remainder of the week. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 93 74 97 73 93 73 91 / 20 30 10 20 30 50 50 60 Pensacola 76 93 77 96 76 92 76 90 / 20 20 20 30 30 50 40 60 Destin 79 94 80 96 79 92 78 91 / 20 20 20 20 40 40 40 60 Evergreen 71 97 73 98 72 93 70 92 / 20 20 20 20 20 50 30 60 Waynesboro 71 96 73 97 71 94 71 93 / 20 30 20 20 20 40 30 60 Camden 72 95 74 96 72 91 71 91 / 10 20 10 20 30 40 30 60 Crestview 71 97 73 98 72 94 70 91 / 20 30 20 30 20 50 40 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 23, 4:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
422 PM CDT Mon Jun 23 2025
ALZ264-266-FLZ202-232200-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
422 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lillian, or 8 miles west of West Pensacola, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lillian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3045 8759 3053 8758 3058 8752 3056 8743
3054 8744 3052 8744 3055 8740 3054 8736
3039 8738 3039 8754
TIME...MOT...LOC 2122Z 093DEG 8KT 3047 8742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 23, 4:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Mon Jun 23 2025
ALZ264-266-232230-
Baldwin Coastal AL-Baldwin Central AL-
452 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN COUNTY
THROUGH 530 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elberta, or 8 miles east of Foley, moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Foley, Robertsdale, Loxley, Magnolia Springs, Summerdale, Silverhill,
and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3062 8749 3040 8749 3034 8773 3038 8780
3052 8783 3062 8777
TIME...MOT...LOC 2152Z 082DEG 13KT 3045 8755
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 23, 5:10 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
510 PM CDT Mon Jun 23 2025
ALZ262-264-FLZ201-232300-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
510 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN AND WEST CENTRAL
ESCAMBIA COUNTIES THROUGH 600 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stapleton, or 10 miles northeast of Loxley, moving
northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bay Minette, Loxley, and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3081 8746 3061 8757 3060 8787 3078 8795
3090 8791 3094 8778
TIME...MOT...LOC 2209Z 115DEG 14KT 3073 8763
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:33 PM CDT | Special Weather Statement | MOB | Monroe | 42 min |
| Jun 23, 3:00 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 23, 4:52 PM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Jun 23, 4:58 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jun 23, 5:10 PM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Jun 23, 5:26 PM CDT | Special Marine Warning | MOB | 78 min | |
| Jun 23, 5:42 PM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Jun 23, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 20 min |
| Jun 23, 5:52 PM CDT | Special Marine Warning | MOB | 98 min | |
| Jun 23, 6:15 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 23, 6:27 PM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Jun 23, 6:57 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Jun 23, 4:22 PM CDT | Special Weather Statement | MOB | Escambia | 38 min |
| Jun 23, 6:06 PM CDT | Special Weather Statement | MOB | Santa Rosa | 39 min |
| Jun 23, 6:42 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.